Paracetamol 125mg, Phenylephrine HCL 2.5mg, Chlorpheniramine meleate 1mg Drops
Chlorpheniramine Maleate + Paracetamol + Phenylephrine is a combination of three medicines: Chlorpheniramine, paracetamol and phenylephrine which relieves common cold symptoms. Chlorpheniramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a nasal decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose.